# SDR JJBA20211125042

- Difficulty date: November 25, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 44,009 hours, 27,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LH AND RH WING LADDER FAIRING INOPERATIVE. REMOVED AND REPLACED RH EXTERNAL EMERGENCY LIGHT BULB. REMOVED AND REPLACED LH EXTERNAL EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
